MathSciNet Relay Station
MathSciNet bibliographic data
MR1381468 (97b:62089) 62H11 (53B99)
Hendriks, Harrie; Landsman, Zinoviy Asymptotic behavior of sample mean location for manifolds. Statist. Probab. Lett. 26 (1996), no. 2, 169–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement